# SDR C2XA07IA067

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 13,689 hours, 11,201 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3137, THE CREW REPORTED THAT THE AIRCRAFT MAKES NOISE AT SPEED WITH NOSE PITCH UP OR DOWN, NOSE GEAR DOORS DO NOT CLOSE ALL THE WAY.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE LANDING GEAR, OPERATIONALLY CHECKED WITH NO DEFECTS, DISCOVERED THE WINDSHIELD HUMP SEAL TO BE THE SOURCE OF THE NOISE.  MAINTENANCE REPAIRED THE CAPTAINS WINDSHIELD HUMP SEAL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TOP SERVICE.
